What to expect when you take Treanda and have Vaginal infection?
Do you take Treanda and have Vaginal infection? Find out below what new side effects and undetected conditions people who are 50-59 years old may have. This prediction is created after we perform predictive analysis on health care big data. It will be updated regularly.
To personalize this prediction to you, including to your gender, age, personal and family history, and more: Click here
0 report has been studied.
0 related reports were analyzed:
Most common symptoms:
Most common co-existing conditions:
Treanda has active ingredients of bendamustine hydrochloride. It is often used in non-hodgkin's lymphoma. (latest outcomes from Treanda 3,901 users)
Vaginal infection has been reported by people with birth control, multiple sclerosis, rheumatoid arthritis, osteoporosis, high blood pressure (latest reports from 3,536 Vaginal infection patients).Treanda and Vaginal infection
Analysis tools (to study 615 million drug outcomes from FDA)
You are not alone. Join our personalized support groups:
- Support group for people who take Treanda and have Vaginal Infection
- Support group for people who have Vaginal Infection
- Support group for people who take Treanda
You may be interested in these posts
- Wondering if you can take Viagra when you are taking Bendamustine.
- Hi! I'm 52 y.o and took Accutane when I was 17. I started to have problems in my genitals about 1 year ago. The symptoms includes minor itching with inflammation mostly at my clitoris and uterus end part. It has been very painful. The whole vaginal area is red, black spots with a white film...
- what is the treatment for limictal induced vaginitis?
- I have a persistent, recurring discharge. It is a light milky texture and is odorless. But it's annoying. I've been on Xolair for over a year, and am 69. I've been treated with oral Fluconizole, have used topical treatments, but the symptoms return. What can be done short of going off of Xolair?
- My once-white teeth began to discolor and took on a brown tint like what my DDS called, "Tetracycline teeth". My Oncologist refused to acknowledge this symptom as being related to the chemo but there is no other explanation and the teeth were white until about 20-30 days after my first Treanda...
- Will you have Dizziness with Pancreaze?
- Will you have Post-Traumatic Syndrome with Ibuprofen?
- Will you have Migraine with Rifampin?
- Will you have Atrial Fibrillation/Flutter with Myelodysplastic Syndrome?
- Will you have Heart Fibrillation with Myelodysplastic Syndrome?
Active Support Groups
- Support group for people who take Pancreaze and have Dizziness?
- Support group for people who take Ibuprofen and have Post-Traumatic Syndrome?
- Support group for people who take Rifampin and have Migraine?
- Support group for people who have Myelodysplastic Syndrome and Atrial Fibrillation/Flutter?
- Support group for people who have Myelodysplastic Syndrome and Heart Fibrillation?
- What to expect when you take Pancreaze and have Dizziness?
- What to expect when you take Ibuprofen and have Post-Traumatic Syndrome?
- What to expect when you take Rifampin and have Migraine?
- What to expect when you have Myelodysplastic Syndrome and Atrial Fibrillation/Flutter?
- What to expect when you have Myelodysplastic Syndrome and Heart Fibrillation?
- A study for a 38 year old woman who takes Gilenya, Azithromycin
- A study for a 7 year old boy who takes Vyvanse
- A study for a 23 year old woman who takes Humira
- A study for a 77 year old man who takes Eliquis, Colchicine
- A study for a 64 year old woman who takes Protonix
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on ePatient.care is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the ePatient.care site and its content is at your own risk.